Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds
By Guangyue Huang, Bing Qing Ma. 2008
137 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/8335b74465c3d7433f0142ca9e6551af5ac1fc12
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Benjamin Fayyazuddin Ljungberg
- Bowei Liu
- Xiaodong Cao
- Yi Li
- Haizhong Li
- Guangyue Huang
- Qi S. Zhang
- Ben Andrews
In Mathematical Physics
- Benjamin Fayyazuddin Ljungberg
- Bowei Liu
- Xiaodong Cao
- Yi Li
- Haizhong Li
- Guangyue Huang
- Dmitri Orlov
- J. Walcher
Citations in the corpus
- Gradient Estimates for the Porous Medium Equations on Riemannian Manifolds (2011, background): “For the related research and improvement in this direction, see [2, 3, 5–7, 11, 14–16] and the references therein.”
- Li-Yau-Hamilton estimates and Bakry-Emery Ricci curvature (2014, background): “Li-Yau estimate has been improved and generalized to other nonlinear equations on a Riemannian manifold, see [1, 2, 5, 7, 9, 15, 16, 19, 20, 21, 22, 24, 25, 29, 30, 31, 34, 35, 36, 41, 42] and references therein.”
- Differential Harnack estimates for a nonlinear heat equation (2013, methodology): “[13] Yunyan Yang, Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds, Proc.”